American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46M20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Niels Grønbæk. Bounded Hochschild cohomology of Banach algebras with a matrix-like structure. Trans. Amer. Math. Soc. 358 (2006) 2651-2662. MR 2204050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Volker Runde. A Connes-amenable, dual Banach algebra need not have a normal, virtual diagonal. Trans. Amer. Math. Soc. 358 (2006) 391-402. MR 2171239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Katsunori Iwasaki. Asymptotic analysis for linear difference equations. Trans. Amer. Math. Soc. 349 (1997) 4107-4142. MR 1401775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William L. Paschke. $L^2$-homology over traced *-algebras. Trans. Amer. Math. Soc. 349 (1997) 2229-2251. MR 1407708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] N. Christopher Phillips and Larry B. Schweitzer. Representable $K$-theory of smooth crossed products by ${\bf R}$ and ${\bf Z}$ . Trans. Amer. Math. Soc. 344 (1994) 173-201. MR 1219733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Don Hadwin. A general view of reflexivity . Trans. Amer. Math. Soc. 344 (1994) 325-360. MR 1239639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Guihua Gong. Smooth extensions for finite CW complexes . Trans. Amer. Math. Soc. 342 (1994) 343-358. MR 1150013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ruy Exel and Terry A. Loring. Extending cellular cohomology to $C\sp *$-algebras . Trans. Amer. Math. Soc. 329 (1992) 141-160. MR 1024770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Leonardo A. Laroco. Stable rank and approximation theorems in $H\sp \infty$ . Trans. Amer. Math. Soc. 327 (1991) 815-832. MR 1012513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Florin Rădulescu. Vanishing of $H\sp 2\sb w(M,K(H))$ for certain finite von Neumann algebras . Trans. Amer. Math. Soc. 326 (1991) 569-584. MR 1031241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Iain Raeburn and Jonathan Rosenberg. Crossed products of continuous-trace $C\sp \ast$-algebras by smooth actions . Trans. Amer. Math. Soc. 305 (1988) 1-45. MR 920145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. C. Fabec. Induced group actions, representations and fibered skew product extensions . Trans. Amer. Math. Soc. 301 (1987) 489-513. MR 882701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. B. Landstad, J. Phillips, I. Raeburn and C. E. Sutherland. Representations of crossed products by coactions and principal bundles . Trans. Amer. Math. Soc. 299 (1987) 747-784. MR 869232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. A. Mingo. $K$-theory and multipliers of stable $C\sp \ast$-algebras . Trans. Amer. Math. Soc. 299 (1987) 397-411. MR 869419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter Haskell. Index theory on curves . Trans. Amer. Math. Soc. 288 (1985) 591-604. MR 776394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Maw Ding Jean. $C\sp{\ast} $-algebra fibre bundles . Trans. Amer. Math. Soc. 273 (1982) 795-801. MR 667175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Handelman. Extensions for AF $C\sp{\ast}$ algebras and dimension groups . Trans. Amer. Math. Soc. 271 (1982) 537-573. MR 654850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Iain Raeburn. On the Picard group of a continuous trace $C\sp{\ast} $-algebra . Trans. Amer. Math. Soc. 263 (1981) 183-205. MR 590419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Norberto Salinas. Hypoconvexity and essentially $n$-normal operators . Trans. Amer. Math. Soc. 256 (1979) 325-351. MR 546921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jerome Kaminker and Claude Schochet. $K$-theory and Steenrod homology: applications to the Brown-Douglas-Fillmore theory of operator algebras . Trans. Amer. Math. Soc. 227 (1977) 63-107. MR 0431136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John B. Conway. On the Calkin algebra and the covering homotopy property . Trans. Amer. Math. Soc. 211 (1975) 135-142. MR 0399875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael J. Liddell. Separable topological algebras. I . Trans. Amer. Math. Soc. 195 (1974) 31-59. MR 0352985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1